# SDR C2XA03BT075

- Difficulty date: July 24, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145
- Aircraft serial: 145735
- Aircraft time: 170 hours, 108 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, FLIGHT ATTENDANT SMELLED ELECTRICAL SMOKE FROM GALLEY LIGHT CIRCUIT BREAKER.  MAINTENANCE INSPECTED COFFEE POT(S) SOCKET AND GALLEY LIGHT ASSEMBLY, NO FAULT FOUND.  OPS CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE.
